# SDR YENA2024031400423

- Difficulty date: March 12, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 79,691 hours, 28,991 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: NOTREPORTED
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1530, RSW-JFK. 'INFLIGHT REPORTED DIRTY SOCK SMELL AT FL330 IN AFT CABIN ( ROW 20 AND AFT ) PERFORMED ODOR ISOLATION PROCEDURE AND DESEUECTED PACK #2 ODOR DISSIPATED AND WAS ABSENT FOR REMAINDER OF FLIGHT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-085-B/ TSM 05-50-00-810-085-D. AIRCRAFT IS OK FOR SERVICE.'
